ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Journal / Conference

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

Quddus, S (2021) Equivariant cartan homotopy formulae for the crossed product of DG Algebra. In: Rocky Mountain Journal of Mathematics, 51 (4). pp. 1399-1406.

Gadgil, Siddhartha and Kalelkar, Tejas (2013) chain complex and quadrilaterals for normal surfaces. In: Rocky Mountain Journal of Mathematics, 43 (2). pp. 479-487.

This list was generated on Sun Oct 2 08:03:17 2022 IST.